MathSciNet Relay Station
MathSciNet bibliographic data
MR876604 11P05
Balasubramanian, R. On Waring's problem: $g(4)\leq 20$. Hardy-Ramanujan J. 8 (1985), 1–40.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement